On Asymptotics of the Density of States for Hypoelliptic Almost Periodic Systems

Cover Page

Abstract


In this paper, we find the asymptotics of integrated density of states with remainder estimate for hypoelliptic systems with almost periodic (a.p.) coefficients. We use the approximate spectral projector method for matrix a.p. operators with continuous spectrum.


About the authors

V. I. Bezyaev

Peoples’ Friendship University of Russia (RUDN University)

Author for correspondence.
Email: vbezyaev@mail.ru
Moscow, Russia

References

  1. Безяев В.И. Асимптотика плотности состояний гипоэлиптических почти периодических операторов// Мат. сб. - 1978. -24, № 7. - С. 485-511.
  2. Левендорский С.З. Метод приближенного спектрального проектора// Изв. АН СССР. Сер. мат. - 1985. -49, № 6. - С. 1177-1228.
  3. Розенблюм Г.В., Соломяк М.З., Шубин М.А. Спектральная теория дифференциальных операторов// Итоги науки и техн. Соврем. пробл. мат. - 1989. -64. - С. 5-242.
  4. Туловский В.Н., Шубин М.А. Об асимптотическом распределении собственных значений псевдодифференциальных операторов в Rn// Мат. сб. - 1973. -92, № 4. - С. 571-588.
  5. Фейгин В.И. Асимптотическое распределение собственных чисел для гипоэллиптических систем в Rn// Мат. сб. - 1976. -99, № 4. - С. 594-614.
  6. Хермандер Л. Анализ линейных дифференциальных операторов с частными производными. Т. 1. - М.: Мир, 1986.
  7. Хермандер Л. Анализ линейных дифференциальных операторов с частными производными. Т. 3. - М.: Мир, 1987.
  8. Шубин М.А. Псевдодифференциальные почти-периодические операторы и алгебры фон Неймана// Тр. Моск. мат. об-ва. - 1976. -35. - С. 103-164.
  9. Шубин М.А. Теорема Вейля для оператора Шредингера с почти-периодическим потенциалом// Вестн. Моск. ун-та. Сер. 1. Мат. Мех. - 1976. - № 2. - С. 84-88.
  10. Шубин М.А. Плотность состояний для самосопряженных эллиптических операторов с почтипериодическими коэффициентами// Тр. сем. им. И. Г. Петровского. - 1978. -3. - С. 243-275.
  11. Coburn L.A., Moyer R.D., Singer I.M. C*-algebras of almost periodic pseudo-differential operators// Acta Math. - 1973. -130. - С. 279-307.
  12. Dixmier J. Les algebres d’operateurs dans l’espace hilbertien (algebres de von Neumann). - Paris: GauthierVillars, 1969.
  13. Karol’ A.I. Asymptotic behavior of the spectrum of pseudodifferential operators of variable order// J. Math. Sci. (N. Y.). - 2015. -207, № 2. - С. 236-248.
  14. Kumano-go H. Algebras of pseudo-differential operators// J. Fac. Sci. Univ. Tokyo. Sec. 1A. - 1970. - 17. - С. 31-50.

Statistics

Views

Abstract - 87

PDF (Russian) - 37

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies